Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 5, 2006, 1:07 AM CDT for Gillespie County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2006, 1:07 AM CDT (06:07 UTC)
- Expired
- May 5, 2006, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 121 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3212 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 050607
FFWEWX
TXC171-050900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
107 AM CDT FRI MAY 5 2006
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
GILLESPIE
* UNTIL 400 AM CDT
* AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE WILLOW CITY...HARPER AND
FREDERICKSBURG.
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
LAT...LON 3050 9930 3050 9859 3014 9860 3014 9926
3015 9931
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 5, 12:39 AM CDT, 28 minutes earlier.
Area forecast discussion, May 5, 12:39 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1239 AM CDT FRI MAY 5 2006 .AVIATION... LINE OF +TSRA FROM KHDO TO K3T5 WILL CONTINUE TO PROGRESS SE THROUGH THE NEXT SEVERAL HOURS. MVFR CONDITIONS ARE EXPECTED TO LINGER AT KAUS AND KSAT AND PROGRESS WESTWARD TO THE RIO GRANDE VALLEY REACHING KDRT BY 11Z MVFR CIGS WILL PERSIST THROUGH 18Z ACROSS SOUTH CENTRAL TEXAS. WINDS WILL REMAIN SE/S 10 TO 15 KTS. && PREV DISCUSSION... (ISSUED 446 PM CDT THU MAY 4 2006) UPDATE... UPDATED FORECAST TO INCREASE POPS OVER OUR NORTHERN-MOST COUNTIES AND ADD A SLIGHT CHANCE FOR THUNDER TO VAL VERDE COUNTY. ALSO INCREASED QPF ACROSS OUR NORTHERN-MOST COUNTIES WHERE THE SEVERE THUNDERSTORM WATCH IS IN PLACE. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... (ISSUED 313 PM CDT THU MAY 4 2006) DISCUSSION...AREA MORE CAPPED OFF THUS AFTERNOON THUS CLOUDS HUNG IN A LITTLE LONGER AND WELL DEFINED BOUNDARY HAS WEAKENED. ANOTHER SHORT WAVE TRAVERSES THROUGH CENTRAL TEXAS TONIGHT POSSIBLY PROPAGATING SOUTH INTO THE AREA TONIGHT. AREA IS REALLY UNSTABLE WITH CAPES ABOVE 3000 SO ANY LIFT AFTER LOWEST LAYERS ARE MIXED THIS EVENING ALONG A FOCUSING BOUNDARY COULD SET OFF THUNDERSTORMS.. A FEW POSSIBLY SEVERE. MORE ACTIVITY IS POSSIBLE TOMORROW AND TOMORROW NIGHT AS IMPULSES FROM AN UPPER LEVEL TROUGH ARE EJECTED INTO A DIFLUENT RIDGE AXIS ACROSS CENTRLAT TEXAS WITH SOME STORMS PROPAGATING SOUTH INTO THE AREA. A COLD FRONT WILL PUSH INTO THE AREA BY LATE SATURDAY WITH SOME ADDITIONAL STORMS. A BREAK IN THE ACTION OCCURS SUNDAY AS THE WEAK SURFACE RIDGE BUILDS IN. THE NEXT SIGNIFICANT CHANCE OF RAIN BEGINS LATE MONDAY WHEN AN UPPER LOW DIGGING ALONG THE WEST COAST MOVES EAST WHILE EJECTING IMPULSES ACROSS THE AREA TOWARD MIDWEEK. .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 01/25
Hazardous weather outlook, May 4, 11:48 AM CDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1148 AM CDT THU MAY 4 2006 TXZ171>173-183>194-202>209-217>225-228-051100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1148 AM CDT THU MAY 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY WITH A SIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE REMAINDER OF SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN. ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG SURFACE BOUNDARIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH CENTRAL TEXAS FRIDAY THROUGH SATURDAY NIGHT. PERIODS OF SCATTERED THUNDERSTORMS ARE EXPECTED. THE MAIN THREATS WILL BE LARGE HAIL ...DAMAGING WINDS...AND LOCALLY HEAVY RAINS. THERE IS A SLIGHT RISK OF STRONG THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY ALSO BE REQUIRED AT TIMES FRIDAY THROUGH SATURDAY NIGHT.
In the hours before
Local storm report, May 4, 11:22 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST AUSTIN 30.31N 97.75W
05/04/2006 M74 MPH TRAVIS TX ASOS
AUSTIN BERGSTROM AIRPORT.
1035 PM TSTM WND DMG 18 N AUSTIN 30.57N 97.75W
05/04/2006 WILLIAMSON TX TRAINED SPOTTER
TREES DOWN AT BREAKER AND METRIC.
1045 PM TSTM WND DMG 3 SSE AUSTIN 30.27N 97.73W
05/04/2006 TRAVIS TX TRAINED SPOTTER
VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
RIVERSIDE DRIVE.
1047 PM TSTM WND DMG 5 SW AUSTIN 30.25N 97.81W
05/04/2006 TRAVIS TX PUBLIC
TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
BLVD NEAR BRODIE OAKS SHOPPING CENTER.
1100 PM TSTM WND GST 10 N LOCKHART 30.02N 97.68W
05/04/2006 E70 MPH CALDWELL TX AMATEUR RADIO
JCT OF HWYS 183 AND 21.
1050 PM HAIL 6 SE AUSTIN 30.24N 97.68W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.
1110 PM HAIL CEDAR CREEK 30.08N 97.50W
05/04/2006 M0.75 INCH BASTROP TX TRAINED SPOTTER
1018 PM TSTM WND GST S AUSTIN 30.31N 97.75W
05/04/2006 M73 MPH TRAVIS TX BROADCAST MEDIA
TX SCHOOL FOR THE DEAF.
&&
DCLocal storm report, May 4, 11:34 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL 4 NNE AUSTIN 30.36N 97.72W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.
1108 PM HAIL 1 E BASTROP 30.11N 97.29W
05/04/2006 M1.75 INCH BASTROP TX PUBLIC
JUST EAST OF MUSTANG RIDGE.
1125 PM HAIL SAN ANTONIO 29.46N 98.51W
05/04/2006 M0.75 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AND DEZAVALA.
&&
DCLocal storm report, May 4, 11:49 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 1 E MUSTANG RIDGE 30.06N 97.67W
05/04/2006 M1.75 INCH CALDWELL TX AIRPLANE PILOT
0950 PM HAIL 5 S WILLOW CITY 30.33N 98.70W
05/04/2006 M3.00 INCH GILLESPIE TX CO-OP OBSERVER
IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
WINDSHIELD BROKEN OUT.
1000 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/04/2006 GILLESPIE TX LAW ENFORCEMENT
CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.
&&
DCLocal storm report, May 5, 12:05 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 3 E CASTELL 30.70N 98.45W
05/04/2006 M1.75 INCH LLANO TX LAW ENFORCEMENT
0900 PM HAIL 15 S LLANO 30.53N 98.67W
05/04/2006 M1.75 INCH LLANO TX PUBLIC
CRABAPPLE CREEK AND FM 965.
0903 PM HAIL 2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006 M1.00 INCH GILLESPIE TX BROADCAST MEDIA
0930 PM HAIL 12 NNW FREDERICKSBURG 30.43N 98.95W
05/04/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
0945 PM HAIL 6 SE WILLOW CITY 30.34N 98.63W
05/04/2006 M2.75 INCH GILLESPIE TX FIRE DEPT/RESCUE
BROKE OUT PICKUP TRUCK WINDOWS.
0950 PM HAIL 5 S WILLOW CITY 30.33N 98.70W
05/04/2006 M3.00 INCH GILLESPIE TX CO-OP OBSERVER
IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
WINDSHIELD BROKEN OUT.
1000 PM HAIL AUSTIN 30.31N 97.75W
05/04/2006 M1.00 INCH TRAVIS TX TRAINED SPOTTER
OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
ABOUT HALF AN HOUR.
1000 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/04/2006 GILLESPIE TX LAW ENFORCEMENT
CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.
1000 PM HAIL 2 E FREDERICKSBURG 30.27N 98.84W
05/04/2006 M1.75 INCH GILLESPIE TX TRAINED SPOTTER
1010 PM TSTM WND DMG NW AUSTIN 30.31N 97.75W
05/04/2006 TRAVIS TX AMATEUR RADIO
ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
AND LAWN FURNITURE IN THE STREETS.
1015 PM HAIL 1 W JOLLYVILLE 30.45N 97.77W
05/04/2006 M0.88 INCH WILLIAMSON TX TRAINED SPOTTER
ANDRSON MILL AND LOOP 620 AREA.
1018 PM TSTM WND GST S AUSTIN 30.31N 97.75W
05/04/2006 M73 MPH TRAVIS TX BROADCAST MEDIA
TX SCHOOL FOR THE DEAF.
1023 PM HAIL SISTERDALE 29.97N 98.73W
05/04/2006 M4.25 INCH KENDALL TX LAW ENFORCEMENT
1024 PM HAIL E FRIO TOWN 29.02N 99.32W
05/04/2006 M1.75 INCH FRIO TX CO-OP OBSERVER
1025 PM TSTM WND DMG 1 S AUSTIN 30.29N 97.75W
05/04/2006 TRAVIS TX PUBLIC
TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
CONGRESS AVE AND IH 35.
1025 PM TSTM WND DMG 1 NE AUSTIN 30.32N 97.74W
05/04/2006 TRAVIS TX PUBLIC
POWER POLE REPORTED DOWN AT 11TH ST AT I 35.
1027 PM HAIL 7 N AUSTIN 30.41N 97.75W
05/04/2006 M0.88 INCH TRAVIS TX PUBLIC
NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.
1030 PM TSTM WND GST AUSTIN 30.31N 97.75W
05/04/2006 M74 MPH TRAVIS TX ASOS
AUSTIN BERGSTROM AIRPORT.
1030 PM TSTM WND DMG 3 SSW AUSTIN 30.27N 97.77W
05/04/2006 TRAVIS TX BROADCAST MEDIA
ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
AT PENN FIELD OFFICE COMPLEX.
1031 PM HAIL 4 NNE AUSTIN 30.36N 97.72W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.
1035 PM TSTM WND DMG 18 N AUSTIN 30.57N 97.75W
05/04/2006 WILLIAMSON TX TRAINED SPOTTER
TREES DOWN AT BREAKER AND METRIC.
1045 PM TSTM WND DMG 3 SSE AUSTIN 30.27N 97.73W
05/04/2006 TRAVIS TX TRAINED SPOTTER
VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
RIVERSIDE DRIVE.
1047 PM TSTM WND DMG 5 SW AUSTIN 30.25N 97.81W
05/04/2006 TRAVIS TX PUBLIC
TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
BLVD NEAR BRODIE OAKS SHOPPING CENTER.
1050 PM HAIL 6 SE AUSTIN 30.24N 97.68W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.
1100 PM TSTM WND GST 10 N LOCKHART 30.02N 97.68W
05/04/2006 E70 MPH CALDWELL TX AMATEUR RADIO
JCT OF HWYS 183 AND 21.
1108 PM HAIL 1 E MUSTANG RIDGE 30.06N 97.67W
05/04/2006 M1.75 INCH CALDWELL TX PUBLIC
1110 PM HAIL CEDAR CREEK 30.08N 97.50W
05/04/2006 M0.75 INCH BASTROP TX TRAINED SPOTTER
1125 PM HAIL SAN ANTONIO 29.46N 98.51W
05/04/2006 M0.75 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AND DEZAVALA.
&&
DCLocal storm report, May 5, 12:30 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG LOCKHART 29.87N 97.68W
05/04/2006 CALDWELL TX AMATEUR RADIO
DOWNED TREE BLOCKING ROADWAY.
&&
JPBLocal storm report, May 5, 12:30 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION...
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG LOCKHART 29.87N 97.68W
05/04/2006 CALDWELL TX AMATEUR RADIO
DOWNED TREE BLOCKING ROADWAY.
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 56 min |
| May 4, 8:15 PM CDT | Tornado Warning | EWX | Llano | 30 min |
| May 4, 8:25 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 65 min |
| May 4, 8:38 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 67 min |
| May 4, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| May 4, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| May 4, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 97 min |
| May 4, 9:30 PM CDT | Tornado Warning | EWX | Gillespie | 45 min |
| May 4, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 53 min |
| May 4, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 58 min |
| May 4, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 56 min |
| May 4, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 61 min |
| May 4, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 81 min |
| May 4, 10:17 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 43 min |
| May 4, 10:18 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 42 min |
| May 4, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 95 min |
| May 4, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 63 min |
| May 4, 10:32 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 58 min |
| May 4, 10:35 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| May 4, 10:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 93 min |
| May 4, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 62 min |
| May 4, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 23 min |
| May 4, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 81 min |
| May 4, 10:59 PM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 4, 11:02 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 43 min |
| May 4, 11:04 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 41 min |
| May 4, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 71 min |
| May 4, 11:21 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 69 min |
| May 4, 11:28 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 47 min |
| May 4, 11:59 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 46 min |
| May 5, 12:25 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 29 min |
| May 5, 3:19 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 22 more | 33 hr |
| May 5, 6:56 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 34 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.